# SDR QXEA0101066

- Difficulty date: June 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 25,123 hours, 35,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Component: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - CREW REPORTED OILY ODOR IN FLIGHT COMPARTMENT AT START UP. REMOVED AND REPLACED AIR CYCLE MACHINE. INSPECTED P2/P3 VALVE ASSEMBLY. ENGINE AND PRESSURIZATION CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
